# SDR REXA201100594

- Difficulty date: September 22, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N841AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8041
- Aircraft time: 14,376 hours, 12,491 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE WHEEL DIDN`T RETRACT AFTER T/O.  GEAR DISAGREE M. WARNING NOSE DOOR OPEN M. WARNING.  PERFORMED MAINT PROCEDURES AND ADJUSTED NLG.  CENTERED EXTENDED PROXIMITY SENSOR.  PERFORMED OPS CHECK IAW AMM 32-61-05.  A/C OK FOR SERVICE.
